# SDR ASAA0380128

- Difficulty date: February 11, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: R1  Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FOUND RIGHT FORWARD (R-1) SERVICE DOOR GIRT-TO-SLIDE COVER LANYARD DISCONNECTED.  REATTACHED LANYARD.  (M)
